# SDR SWAA990561

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 65509001
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING BELL AND LIGHT ILLUMINATED DURING FLIGHT.  PULLED FIRE HANDLE AND DISCHARGED APU FIRE BOTTLE.  INSPECTED APU AND TAILPIPE, NO EVIDENCE OF FIRE FOUND.  OK TO CONTINUE PER MEL.  REMOVED AND REPLACED FIRE BOTTLE DURING OVERNIGHT CHECK PER MM.
